Volume 16, Issue 3 (10-2019)                   2019, 16(3): 111-122 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nasseri H, Khabiri B. A Grey Transportation Problem in Fuzzy Environment. Journal of Operational Research and Its Applications. 2019; 16 (3) :111-122
URL: http://jamlu.liau.ac.ir/article-1-1371-en.html
Department of Mathematics, University of Mazandaran, Babolsar, Iran
Abstract:   (1319 Views)
In classical transport models, it is always assumed that parameters such as the distance from each supply node to each demand node or the cost of transferring goods from one node to another, as well as quantities such as supply and demand are definite and definite amounts. But in real matters, considering these assumptions is not logical. On the other hand, there may be a real problem in mathematical modeling with a variety of ambiguities in data simultaneously. In this paper, we consider a transport problem in which two types of fuzzy and grey data appear simultaneously. In the model under study, it is assumed that the coefficients of the grey objective function and the fuzzy supply and demand quantities are assumed. In this paper, we prove that by whitening grey numbers and defuzzification of the fuzzy numbers, the original problem can be turned into a crisp transport problem. Finally, with a numerical example, we describe the proposed method.
Full-Text [PDF 599 kb]   (338 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/07/29 | Accepted: 2017/02/7 | Published: 2019/10/2

Add your comments about this article : Your username or Email: